Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 21, 2012Floyd County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 21, 2012, 5:57 PM EDT for Floyd County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2012, 5:57 PM EDT (21:57 UTC)
Expired
Jul 21, 2012, 6:30 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1759 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WWUS82 KFFC 212157
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT SAT JUL 21 2012

GAZ012-019-020-212230-
557 PM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW...FLOYD AND
GORDON COUNTIES UNTIL 630 PM EDT...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHANNON THE THUNDERSTORM WAS NEARLY
STATIONARY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BARTOW...FLOYD AND GORDON COUNTIES...INCLUDING AREAS AROUND ROME...
SHANNON...PINSON...PLAINVILLE AND ARMUCHEE. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.

&&

LAT...LON 3440 8525 3442 8524 3442 8522 3443 8520
      3443 8518 3446 8516 3449 8502 3425 8496
      3422 8519 3440 8526
TIME...MOT...LOC 2156Z 165DEG 0KT 3436 8512

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 3:15 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 21, 3:15 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT SAT JUL 21 2012

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SHOWERS AND THUNDERSTORMS HAVE BEEN ONGOING TODAY AS STRONG
MOISTURE CONVERGENCE AT 850MB ALONG WITH STRONG DEW POINT
DISCONTINUITY AT THE SAME LEVEL ACTED TO PRODUCE WIDESPREAD
ACTIVITY OVER EAST CENTRAL GEORGIA THIS MORNING. THIS ACTIVITY HAS
SINCE SPREAD NORTHWARD WITH THE ADVANCE OF THE 850 FRONT...IN LINE
WITH SHORT TERM MODEL GUIDANCE. GIVEN SOUTHWEST FLOW AND EAST WEST
BOUNDARY...HAVE SEEN SOME HEAVY RAINFALL TOTALS IN TRAINING SETUP
AND EXPECT ADDITIONAL EPISODES THROUGH THIS EVENING SO WILL NEED
TO MONITOR FLOODING CONCERNS.

PAST THE CURRENT ACTIVITY...HARD TO GAUGE HOW THE REMAINDER OF THE
EVENING WILL EVOLVE AS CAPE VALUES REMAIN MODEST AT BEST TO THE
SOUTH WITH 2000 J/KG AND MAIN FORCING MECHANISM REMAINS OVER NORTH
GA. THINKING A SECONDARY BATCH WILL DEVELOP OVER SOUTHWEST
PORTIONS THIS EVENING AND TRANSITION TO THE NORTHEAST TO AFFECT
ATLANTA METRO. SHOULD BE LESS OVERALL COVERAGE THAN MORNING
ACTIVITY AND WILL LIMIT TO CHANCE POPS.

MODELS INDICATE LOW LEVEL MOISTURE TO SHIFT NORTHWARD OVERNIGHT
WITH AN OVERALL DECREASE FOR CENTRAL AND EASTERN ZONES. WILL CARRY
LOW OVERCAST CONDITIONS FOR AREAS LIKE DALTON AND ROME WITH MAINLY
PARTLY CLOUDY CONDITIONS SOUTH AND EAST.

FOR SUNDAY...700MB-500MB RIDGE AXIS BUILDS IN FROM THE EAST OFF
THE ATLANTIC COAST WITH NOTABLE DRYING IN THESE LAYERS EXPECTED.
ACCORDING TO GUIDANCE...THIS SHOULD SUPPRESS ALL ACTIVITY TOMORROW
BUT NOT READY TO BITE OFF ON THAT SOLUTION JUST YET. BELIEVE THERE
WILL BE LESS COVERAGE BUT ENOUGH LOW LEVEL MOISTURE STILL PRESENT
TO WARRANT POPS FROM LOW END CHANCE SOUTHEAST TO HIGH END CHANCE
NORTHWEST. TEMPERATURES WILL ALSO BE ON THE UPSWING WITH THE
BUILDING RIDGE WITH SOME MID 90S FOR SOUTHEAST ZONES.

DEESE

.LONG TERM /MONDAY THROUGH SATURDAY/...
NO MAJOR CHANGES TO THE LONG TERM.
BDL

BERMUDA LIKE HIGH PRESSURE RIDGE BUILDS IN FROM THE ATLANTIC FAIRLY
STRONG MONDAY MORNING. STILL A DECENT AMOUNT OF MOISTURE UNDER THE
UPPER RIDGE AS NORTH AND CENTRAL GEORGIA WILL BE IN MOIST W TO SW
FLOW THROUGH THE END OF THE WEEK. SHOULD CONTINUE TO SEE A MOSTLY
DIURNAL CONVECTIVE TREND IN THE EXTENDED AS MOISTURE FROM THE GULF
ROTATES UP INTO THE AREA. PRECIPITABLE WATER VALUES STILL SHOWING
NEAR 2.0 INCH THROUGH THE MIDDLE OF NEXT WEEK...AND WITH K-INDEX
VALUES IN THE MID TO UPPER 30S...HEAVY RAIN STILL REMAINS A THREAT.

01

&&

.AVIATION...
18Z UPDATE...
EARLY MORNING LINE OF SHRA/TSRA WHICH DEVELOPED HAS SHIFTED NORTH
AND EAST OF THE TERMINALS EARLY THIS AFTERNOON MAKING FOR A
CHALLENGING FORECAST FOR THE REMAINDER OF TODAY. REACHING
TEMPERATURES WHERE ADDITIONAL DEVELOPMENT SHOULD OCCUR AND IN FACT
SEEING SOME SHRA REGENERATE NEAR ATL AT THIS HOUR. LIMITED
DEVELOPMENT EXPECTED INITIALLY AND WILL INDICATE VCSH AT 18Z AND
HOLD OFF TEMPO TSRA UNTIL 19Z. LOW LEVEL MOISTURE EXPECTED TO
SHIFT NORTHWARD TONIGHT AND WILL INDICATE ONLY SCT STRATUS AT THIS
TIME. MODELS REALLY SHOWING A DRYING TREND THROUGH EARLY NEXT WEEK
BUT NOT SURE IT WILL BEGIN AS EARLY AS SUNDAY AS INDICATED BY
SOME. WILL GO LOW END CHANCE POPS AND INCLUDE PROB30 LATE FOR ATL SUN.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TSRA RE DEVELOPMENT THIS AFTERNOON.
MEDIUM CONFIDENCE ON VFR CONDITIONS OVERNIGHT.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  94  71  96 /  20  30  20  30
ATLANTA         70  92  74  94 /  20  40  20  30
BLAIRSVILLE     64  88  64  89 /  20  50  30  40
CARTERSVILLE    68  93  68  95 /  20  40  20  30
COLUMBUS        70  94  74  95 /  20  30  20  30
GAINESVILLE     70  92  72  93 /  20  30  20  30
MACON           70  95  72  95 /  20  30  20  30
ROME            69  92  68  95 /  20  40  20  30
PEACHTREE CITY  67  92  69  94 /  20  40  20  30
VIDALIA         75  95  75  96 /  20  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....BDL
AVIATION...DEESE
Hazardous weather outlook, Jul 21, 6:04 AM EDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 AM EDT SAT JUL 21 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
604 AM EDT SAT JUL 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED THIS AFTERNOON AND
TONIGHT.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL MOVE INTO NORTH GEORGIA TODAY AS
HIGH PRESSURE CONTINUES ACROSS FLORIDA AND THE GULF OF MEXICO.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE HEAVY RAIN WITH LOCALIZED FLOODING...
GUSTY WINDS AND FREQUENT LIGHTNING. THE MOST LIKELY TIME FOR
THUNDERSTORMS WILL BE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND
CENTRAL GEORGIA.

.DISCUSSION...
A FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTHWARD INTO NORTH GEORGIA
TODAY. ABUNDANT MOISTURE REMAINS OVER THE AREA...WITH CAPES
INCREASING TO 3000 AND LIFTED INDICES OF -4 TO -5. THIS FRONTAL
BOUNDARY WILL AID THUNDERSTORM DEVELOPMENT GIVING WAY TO
SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
PRECIPITABLE WATER VALUES ARE NEAR 2.0 INCHES...SO ANY
THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BRING 1
TO 1.25 INCHES OF PRECIPITATION TO THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 21, 2:03 PM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT SAT JUL 21 2012

GAZ014-022-023-211845-
203 PM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN DAWSON...FORSYTH AND HALL COUNTIES UNTIL 245 PM EDT...

AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WAR HILL PARK...MOVING EAST AT 15 MPH.

EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 35 MPH AND BRIEF HEAVY
DOWNPOURS ACROSS DAWSON...FORSYTH AND HALL COUNTIES...INCLUDING AREAS
AROUND LUMPKIN...OSCARVILLE...CHESTATEE...WAR HILL PARK...
DOUGHERTY...OAKWOOD...MURRAYVILLE...GAINESVILLE...LULA AND
GILLSVILLE. BOATERS ON LAKE LANIER SHOULD SEEK SAFE HARBOR NOW. GET
OFF OF THE WATER IMMEDIATELY AND WAIT UNTIL THE STORMS HAVE
COMPLETELY PASSED BEFORE RETURNING TO THE LAKE.

&&

LAT...LON 3449 8368 3440 8365 3436 8367 3434 8365
      3432 8365 3430 8362 3424 8368 3420 8403
      3438 8408
TIME...MOT...LOC 1802Z 257DEG 11KT 3431 8395
Special weather statement, Jul 21, 2:23 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 PM EDT SAT JUL 21 2012

GAZ020-021-211915-
223 PM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BARTOW AND
CHEROKEE COUNTIES UNTIL 315 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARTERSVILLE...MOVING NORTHEAST AT 5 MPH.

EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 35 MPH AND BRIEF HEAVY
DOWNPOURS ACROSS BARTOW AND CHEROKEE COUNTIES...INCLUDING AREAS
AROUND EMERSON...CARTERSVILLE...EUHARLEE...CASSVILLE...RED TOP
MOUNTAIN STATE PARK...GEORGE WASHINGTON CARVER STATE PARK...HOLLY
SPRINGS...SUTALLEE...LAKE ARROWHEAD...LITTLE RIVER LANDING...
BRIDGEMILL AND WHITE. BOATERS ON LAKE ALLATOONA SHOULD SEEK SAFE
HARBOR NOW. GET OFF OF THE WATER IMMEDIATELY AND WAIT UNTIL THE
STORMS HAVE COMPLETELY PASSED BEFORE RETURNING TO THE LAKE.

&&

LAT...LON 3440 8462 3416 8447 3408 8483 3408 8485
      3412 8493 3423 8495
TIME...MOT...LOC 1823Z 240DEG 6KT 3420 8480
Special weather statement, Jul 21, 2:42 PM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT SAT JUL 21 2012

GAZ022-023-211930-
242 PM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 45 MPH
WINDS IN FORSYTH AND HALL COUNTIES UNTIL 330 PM EDT...

AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHESTATEE TO LAKE LANIER ISLANDS...MOVING
EAST AT 15 MPH.

EXPECT FREQUENT LIGHTNING...WIND GUSTS TO 45 MPH AND BRIEF HEAVY
DOWNPOURS ACROSS FORSYTH AND HALL COUNTIES...INCLUDING AREAS AROUND
LAKE LANIER ISLANDS...OSCARVILLE...CHESTATEE...AQUALAND PARK...
FLOWERY BRANCH...OAKWOOD...GAINESVILLE...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...CANDLER...LULA AND GILLSVILLE. BOATERS ON
LAKE LANIER SHOULD SEEK SAFE HARBOR NOW. GET OFF OF THE WATER
IMMEDIATELY AND WAIT UNTIL THE STORMS HAVE COMPLETELY PASSED BEFORE
RETURNING TO THE LAKE.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3445 8362 3442 8362 3441 8365 3437 8367
      3430 8362 3416 8379 3412 8395 3417 8406
      3417 8409 3424 8406 3434 8398 3434 8396
      3435 8397 3438 8395
TIME...MOT...LOC 1842Z 256DEG 14KT 3433 8390 3427 8395
          3418 8400
Special weather statement, Jul 21, 3:46 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SAT JUL 21 2012

GAZ013-021-212030-
346 PM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS AND
CHEROKEE COUNTIES UNTIL 430 PM EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TALMADGE TO HICKORY FLAT...MOVING EAST AT
10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PICKENS AND CHEROKEE COUNTIES...INCLUDING
AREAS AROUND LEBANON...HOLLY SPRINGS...CANTON...WALESKA...SALACOA
VALLEY...TALMADGE...HINTON...HICKORY FLAT...BUFFINGTON...TALKING
ROCK...UNION HILL...BALL GROUND...FREE HOME...REAVIS MOUNTAIN AND
HOLBROOK. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3453 8434 3447 8432 3447 8429 3443 8426
      3419 8426 3419 8433 3417 8435 3412 8436
      3410 8452 3433 8458 3442 8465 3450 8465
TIME...MOT...LOC 1946Z 262DEG 7KT 3443 8454 3433 8447
          3420 8443
Special weather statement, Jul 21, 5:20 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT SAT JUL 21 2012

GAZ019-020-212200-
520 PM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW AND FLOYD
COUNTIES UNTIL 600 PM EDT...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHANNON...DRIFTING NORTHEAST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BARTOW AND FLOYD COUNTIES...INCLUDING AREAS AROUND SHANNON...
PINSON...FOLSOM AND ADAIRSVILLE. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3433 8517 3440 8509 3440 8503 3439 8502
      3439 8498 3440 8498 3439 8496 3440 8495
      3440 8481 3434 8475 3419 8504
TIME...MOT...LOC 2121Z 231DEG 5KT 3432 8502
Special weather statement, Jul 21, 5:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT SAT JUL 21 2012

GAZ012-019-020-212230-
557 PM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW...FLOYD AND
GORDON COUNTIES UNTIL 630 PM EDT...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHANNON THE THUNDERSTORM WAS NEARLY
STATIONARY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BARTOW...FLOYD AND GORDON COUNTIES...INCLUDING AREAS AROUND ROME...
SHANNON...PINSON...PLAINVILLE AND ARMUCHEE. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.

&&

LAT...LON 3440 8525 3442 8524 3442 8522 3443 8520
      3443 8518 3446 8516 3449 8502 3425 8496
      3422 8519 3440 8526
TIME...MOT...LOC 2156Z 165DEG 0KT 3436 8512

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 11:15 PM EDTSpecial Weather StatementFFCCatoosa, Dade60 min
Jul 20, 11:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 20, 11:52 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield38 min
Jul 21, 12:19 AM EDTSpecial Weather StatementFFCRockdale26 min
Jul 21, 12:33 AM EDTSpecial Weather StatementFFCMurray27 min
Jul 21, 12:34 AM EDTSpecial Weather StatementFFCDade, Walker26 min
Jul 21, 1:09 AM EDTSpecial Weather StatementFFCWalker36 min
Jul 21, 1:34 AM EDTRiver Flood WarningFFCGwinnett3 hr
Jul 21, 8:37 AM EDTSpecial Weather StatementFFCMorgan, Newton, Wilkes38 min
Jul 21, 9:20 AM EDTSpecial Weather StatementFFCMorgan, Newton, Oglethorpe, Wilkes55 min
Jul 21, 10:15 AM EDTSpecial Weather StatementFFCMorgan, Newton45 min
Jul 21, 1:11 PM EDTSpecial Weather StatementFFCHall, White34 min
Jul 21, 2:03 PM EDTSpecial Weather StatementFFCHall42 min
Jul 21, 2:23 PM EDTSpecial Weather StatementFFCBartow52 min
Jul 21, 2:42 PM EDTSpecial Weather StatementFFCHall48 min
Jul 21, 3:46 PM EDTSpecial Weather StatementFFCCherokee, Pickens44 min
Jul 21, 5:20 PM EDTSpecial Weather StatementFFCBartow40 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.